# SDR DALA1255770183

- Difficulty date: November 30, 2011
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 87,089 hours, 12,763 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Part number: 112T701012
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER PITCH LOAD FITTING INBD TEE FITTING HAS SHORT EDGE MARGIN ON FASTENERS AND HAS BEEN REPLACED IAW ERA 507545-14AD, REV ORG  NR 52474.
